# SDR HEEA063468

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RS
- Make and model: Bolkms BO105CBS
- Aircraft serial: S670
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi Control
- Part number: 066304605
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

READING FLAG NOT STICKING TO THE CARD.
